# SDR DXTA2014091905888

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500165
- Aircraft time: 832 hours, 640 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING DURING LANDING ROLLOUT.
